# SDR C2XA08IA079

- Difficulty date: March 10, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 20,320 hours, 15,062 cycles
- Engine: Allsn AE3007A
- Engine time: 16,398 hours, 12,450 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311743
- Condition: Leaking
- Location: Nr 2
- Part time: 16,398 hours, 12,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2156 - AFTER TAKEOFF THE LAVATORY SMOKE INDICATOR WARNING LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  UPON INSPECTION THE NR 2 ENGINE WAS FOUND TO BE THE SOURCE OF THE SMOKE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE, PERFORMED GROUND RUNS AND CLEARED THE DISCREPANCY.
